Eduardo Brandani da Silva, Dicesar L. Fernandez

Interpolation Spaces with Function Parameter and Measures of Non-Compactness

(Lobachevskii Journal of Mathematics, Vol.9, pp.15-27)

The behaviour of the measure of non-compactness of an operator acting on interpolation spaces, with function parameter and having one-sided hypothesis is studied. We obtain as corollaries a theorem of Cwikel type and a result to the radius of the essential spectrum of the interpolated operator.



DVI format (66 Kb), ZIP-ed DVI format (24 Kb),

ZIP-ed PostScript format (68 Kb)